# SDR IPXA2024022635539

- Difficulty date: February 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 24,576 hours, 15,200 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Part number: UNKNOWN
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ROD END DAMAGED REF IPC 52-11-13-02C ITEM 050
